# SDR SWAA2018011819176

- Difficulty date: January 6, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 39,999 hours, 20,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A5925
- Condition: Corroded
- Location: Bs 737e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM WEB CORRODED AT BS 727E, WL 208.  R & R THE WEB IAW DWG AND SRM.
